Foggy's "Invisible Illness" Support
3,275 members430 posts

Neuropathy after chemotherapy

Anyone else had this? It seems to be related to the cisplatin drug, had numb feet initially but now reaching knees, no pain however.

5 Replies
oldestnewest

I'm surprised that no-one has responded to this. I've had peripheral neuropathy for over 30 years. I've had type II diabetes for 15 years, and I had cancer chemotherapy 12 years ago. My neuropathy began well before either the diabetes and the chemotherapy, so I cannot blame it on either of those. Neuropathy is a very common side effect of chemotherapy however. I have been on several on-line cancer support groups for over ten years, and many people have said they had neuropathy due to the chemo.

1 like
Reply

Thanks Jumilla, you are a very strong person.

Reply

I have simular numb feet mostly toes with cold feet cold ankles cold chins up to knees. My toes nails ache if I lay 2much on my back with heavy blankets. I lay on a full sheep skin and I have a smaller size sheep skin at foot of bed. My chins up an up 2my knees get hot if I stand 2long, and if I walk 2long my legs get hot. And yes no pain I take pain tablets (Targin) an rub my feet an legs with either coconut oil an I made up a mixture of rosemary oil which helps as well. Their is not a lot U can do about nerve damage. I hope I have given U some advice.

Reply

Thanks LongLegs68, that's pretty much the same as me, although I don't experience the heat.. I purchsed a tens machine to help with pain for a shoulder injury some time ago and am currently trying this on my legs, it might be wishfull thinking but I think it might be helping.

Reply

A friend of mine had cancer and was treated with platinum based chemo. He says that he suffers from neuropathy in his feet - and hands too, I believe. It comes and goes. He said even touching he inside of a potato chip bag ( the foil lining ) will set him off.

Reply

You may also like...